# SDR DALA1032326902

- Difficulty date: October 17, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CORRODED STA 1507-1516 STR 29R.  REMOVED DAMAGED SECTION OF STRINGER FABBED PARTS AND INSTALLED REF SRM 53-00-03 PG 201 REPAIR 1 FIG 201.  (DL75E103146)
